On some modular representations of affine Kac-Moody algebras at the critical level
Compositio Mathematica, Volume 102 (1996) no. 3, pp. 305-312.
@article{CM_1996__102_3_305_0,
     author = {Mathieu, Olivier},
     title = {On some modular representations of affine {Kac-Moody} algebras at the critical level},
     journal = {Compositio Mathematica},
     pages = {305--312},
     publisher = {Kluwer Academic Publishers},
     volume = {102},
     number = {3},
     year = {1996},
     zbl = {0878.17023},
     mrnumber = {1401425},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__102_3_305_0/}
}
TY  - JOUR
AU  - Mathieu, Olivier
TI  - On some modular representations of affine Kac-Moody algebras at the critical level
JO  - Compositio Mathematica
PY  - 1996
DA  - 1996///
SP  - 305
EP  - 312
VL  - 102
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1996__102_3_305_0/
UR  - https://zbmath.org/?q=an%3A0878.17023
UR  - https://www.ams.org/mathscinet-getitem?mr=1401425
LA  - en
ID  - CM_1996__102_3_305_0
ER  - 
%0 Journal Article
%A Mathieu, Olivier
%T On some modular representations of affine Kac-Moody algebras at the critical level
%J Compositio Mathematica
%D 1996
%P 305-312
%V 102
%N 3
%I Kluwer Academic Publishers
%G en
%F CM_1996__102_3_305_0
Mathieu, Olivier. On some modular representations of affine Kac-Moody algebras at the critical level. Compositio Mathematica, Volume 102 (1996) no. 3, pp. 305-312. http://www.numdam.org/item/CM_1996__102_3_305_0/

[DGK] Deodhar, V., Gabber, O. and Kac, V.: Structure of some categories of representations of infinite dimensional Lie algebras, Adv. in Math. 89 (1987) 247-270. | MR | Zbl

[FF1] Feigin, B. and Frenkel, E.: The family of representations of affine Lie algebras, Russian Math. Survey 43 (1988) 221-222. | MR | Zbl

[FF2] Feigin, B. and Frenkel, E.: Affine Kac-Moody algebras and semi-infinite flag, Comm. Math. Phys. 128 (1990) 161-189. | MR | Zbl

[FF3] Feigin, B. and Frenkel, E.: Affine Kac-Moody algebras at the critical level and Gelfand-Dikii algebras, Int. J. Math. Phys. A7 (1992) 197-215. | MR | Zbl

[F] Frenkel, E.: Affine Kac-Moody Algebras at the Critical Level and Quantum Drinfeld-Sokolov Reduction, Harvard Thesis 1990.

[GW] Goodman, R. and Wallach, N.: Higher order Sugawara operators for affine Kac-Moody algebras, Trans. A.M.S. 315 (1989) 1-66. | MR | Zbl

[H] Hayashi, T.: Sugawara operators and Kac-Kazdhan conjecture, Inv. Math. 94 (1988) 13-52. | MR | Zbl

[J] Jacobson, N.: Lie Algebras, New York, Interscience (1962). | MR | Zbl

[K] Kac, V.G.: Infinite dimensional Lie algebras, Birkhauser, Prog. in Math. 44 (1983). | MR | Zbl

[KK] Kac, V.G. and Kazdhan, D.: Structure of representations with highest weight of infinite dimensional Lie algebras, Adv. Math. 34 (1979) 97-108. | MR | Zbl

[Ku] Ku, J.M.: Structure of the module M(-p) for euclidean Lie algebras, J. ofAlg. 124 (1989) 367-387. | MR | Zbl

[M1] Malikov, F.: Singular vectors corresponding to imaginary roots in Verma modules over affine Lie algebras, Math. Scan. 66 (1986) 73-90. | MR | Zbl

[Mt1] Mathieu, O.: Formules de caractères pour les algèbres de Kac-Moody générales, Astérisque (1988) 159-160. | MR | Zbl

[Mt2] Mathieu, O.: Construction du groupe de Kac-Moody et applications, Comp. Math. 69 (1989) 37-60. | Numdam | MR | Zbl

[Mt3] Mathieu, O.: Bicontinuity of the Dixmier map, Journal of the A.M.S. 4 (1991) 837-863. | MR | Zbl

[Mt 4] Mathieu, O.: On the endomorphism ring of some modular Verma modules at the critical level, Preprint.

[T 1] Tits, J.: Groups and group functions attached to Kac-Moody data, Springer-Verlag, Lect. Notes in Math. 111 (1985) 193-223. | MR | Zbl

[T 2] Tits, J.: Groupes et Algèbres de Kac-Moody, Résumé de cours, Collége de France (1982-1983).

[Wt] Wakimoto, M.: Fock representation of the affine Lie algebra A1(1), Comm. Math. Phys. 104 (1986) 604-609. | MR | Zbl